# SDR AALA961427

- Difficulty date: September 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N890AA
- Make and model: Boeing 727223
- Aircraft serial: 22006
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHTS BY PAX SEAT ROW 12 INOPERATIVE.  REPAIRED BROKEN EMERGENCY FLOOR LIGHT WIRE BY PAX SEAT ROW 12.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
